# SDR DHL2003873556

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E EXTERNAL PLATING SHOWS INTERIM REPAIR AT ZFS.96.000 RT SIDE (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-2-1 FIG 4, PG 17.  REMOVED FASTENERS AND INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER IAW SRM 55-2-1 FIG 4 PG 17.  PERFORMED HEAT TREATMENT IAW DPS 1.05-3, SRM 51-1-4 PG 1-3, SRM 51-1-1 PG 13, 17.  CLEANED, TREATED AND PRIMED DOUBLER INTERNAL PART IAW SRM 51-1-8B.  INSTALLED DOUBLER ON VERTICAL STAB L/E AT ZFS 96.00 WITH NEW FASTENERS IAW SRM 55-2-1 FIG 4 PG 17, SRM 51-1-15 PG 1, SRM 51-1-21 PG 1.  FOR REMOVAL AND REINSTALLATION SEE JC BX3B55076.
